# SDR AWXA200700838

- Difficulty date: July 10, 2007
- Submitted: July 16, 2007
- Operation: Air carrier
- Aircraft: N806AW
- Make and model: Airbus A319-132
- Aircraft serial: 1056
- Aircraft time: 29,825 hours, 11,623 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cover
- Part number: D534800149216
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - BC-6 CHECK - NR 5962429, CRACKED CABIN FLOOR COVER SHEET, BS 2884 / FR68, +Y1235.  REPLACED CABIN FLOOR COVER SHEET, BS 2884 / FR68, +Y1235. I/A/W A319 SRM 51-72-11.
